# SDR SWAA2025040705001

- Difficulty date: March 13, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN LBL 24.75 TO LBL 45.5 AT PASSENGER CABIN 2025-203646<[01] REPLACED BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN LBL 24.75 TO LBL 45.5 AT PASSENGER CABIN B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV -;[02] CORRECTED ITEM 1 REPLACED BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN LBL 24.75 TO LBL 45.5 AT PASSENGER CABIN B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED BRAKE PANEL FLOOR STRUCTURE BS 540 BETWEEN LBL 24.75 TO LBL 45.5 AT PASSENGER CABIN B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV - SEE INDIVIDUAL SIGN OFF BELOW
